# SDR SWIA202052640

- Difficulty date: August 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 P/N 601R31902-318 IS CRACKED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD1 WITH NEW PN 601R31908-318 BETWEEN FS 339-FS 347 REF DRAWING AND CRJ700 SRM.  C/W SKYWEST ST STRUCTURAL MAJOR REPAIR.  SEE CONTINUATION CARD FOR DETAILS.
